RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 327, Pages 17–24 (Mi znsl321)  

Interior compact subspaces and differentiation in model subspaces

A. D. Baranov

Saint-Petersburg State University

Abstract: We discuss the relationship between a theorem of P. Koosis on interior compact subspaces in $L^2(0,\infty)$ and recent results due to K. M. Dyakonov on differentiation in the model subspaces of the Hardy class $H^2$ in the upper half-plane.

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:2, 6369–6373

Bibliographic databases:

UDC: 517.5
Received: 08.09.2005

Citation: A. D. Baranov, “Interior compact subspaces and differentiation in model subspaces”, Investigations on linear operators and function theory. Part 33, Zap. Nauchn. Sem. POMI, 327, POMI, St. Petersburg, 2005, 17–24; J. Math. Sci. (N. Y.), 139:2 (2006), 6369–6373

Citation in format AMSBIB
\Bibitem{Bar05}
\by A.~D.~Baranov
\paper Interior compact subspaces and differentiation in model subspaces
\inbook Investigations on linear operators and function theory. Part~33
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 327
\pages 17--24
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2184426}
\zmath{https://zbmath.org/?q=an:1096.47506}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 139
\issue 2
\pages 6369--6373
\crossref{https://doi.org/10.1007/s10958-006-0354-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750156451}


Linking options:
  • http://mi.mathnet.ru/eng/znsl321
  • http://mi.mathnet.ru/eng/znsl/v327/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:202
    Full text:54
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019